# SDR OZIA200141006

- Difficulty date: December 25, 2001
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 3,936 hours, 4,175 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8160121
- Part serial: 480
- Condition: Failed
- Location: Apu
- Part time: 2,251 hours
- Component: Apu, Alidsg
- Component part number: GTCP36150DD
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU starter/generator inoperative. Removed and replaced unit.In addition to normal wear as compared to other units at overhaul, the following items were noted on teardown report:Commutator pitted and heavily groovedDrive and bearing retainer damagedSpeed sensor assembly and speed sensor disc damagedArmature out of balanceBearings dry and heavily contaminatedCatastrophic DE bearing failureDamage due to bearing failure
